Volume 7, Issue 1 (Vol.7, No. 1, 2021)                   mmr 2021, 7(1): 127-132 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taherifar A. On lattice of Basic Z-Ideals. mmr 2021; 7 (1) :127-132
URL: http://mmr.khu.ac.ir/article-1-2961-en.html
Yasouj University , ataherifar@yu.ac.ir
Abstract:   (1824 Views)
 For an f-ring  with bounded inversion property, we show that  , the set of all basic z-ideals of , partially ordered by inclusion is a bounded distributive lattice. Also, whenever  is a semiprimitive ring, , the set of all basic -ideals of , partially ordered by inclusion is a bounded distributive lattice. Next, for an f-ring  with bounded inversion property, we prove that  is a complemented lattice and  is a semiprimitive ring if and only if  is a complemented lattice and  is a reduced ring if and only if the base elements for closed sets in the space  are open and  is semiprimitive if and only if the base elements for closed sets in the space  are open and  is reduced. As a result, whenever  (i.e., the ring of continuous functions), we have  is a complemented lattice if and only if  is a complemented lattice if and only if  is a -space../files/site1/files/71/12.pdf
Full-Text [PDF 413 kb]   (328 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2019/06/8 | Revised: 2021/05/24 | Accepted: 2019/10/15 | Published: 2021/05/31 | ePublished: 2021/05/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb